Per citar aquest document: http://ddd.uab.cat/record/150559
Web of Science: 3 cites,
Local behavior of planar analytic vector fields via integrability
Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
Ferragut, Antoni (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I)

Data: 2012
Resum: We present an algorithm to study the local behavior of singular points of planar analytic vector fields having a first integral which is a quotient of analytic functions. The algorithm is based on the blow up method. It emphasizes the curves passing through the singular points and avoids the computation of the desingularized systems. Vector fields having a rational first integral are a particular case.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Planar analytic vector field ; Generalized rational first integral ; Blow up
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 385 (2012) , p. 264-277, ISSN 0022-247X

DOI: 10.1016/j.jmaa.2011.06.062


18 p, 424.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-30



   Favorit i Compartir